Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Prescribed Asmita tablet for heavy bleeding. Problem persists. Discomfort in stomach during urination. Side effects?

Hello Dr, I was suffering from the problem of heavy bleeding n doctor suggested me tab. Asmita for six months.Though it didnt suit me i.e. i suffered problem of acidity n weight loss n anemia ..stil i continued to take it for six months.Now even after six months the problem of heavy bleeding remains same n even now while passing urine i experience a lot of problem on left sie of my stomach.please suggest is it due to side effect of tab Asmita
Asked On : Tue, 1 Jan 2013
Answers:  0 Views:  22 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor